Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Anna101

What will happen if I come off dianette after week 5? Please help!

Recommended Posts

I was on roaccutane until October which completely cleared my back acne + facial acne wonderfully. I had clear porcelain skin. 

At the beginning of February I noticed I started getting a few pimples on my back again (as well as a couple of minuscule ones on my chin when it was nearing my period).  My main concern was that my back acne might escalate if I didn't do something about it so I went to the doctor and was prescribed dianette (or co-cyprindiol as it is called in the UK). It's week 5 and my face now has acne. My back has also got worse. 

For the last 3 weeks new pimples have emerged on my face everyday (despite using differin). I am back to actually having acne on my face where before I did not at all. I currently have 21 pimples on my face. Since taking it I have developed oily skin (something I've never experienced in my life) and I now have textural issues (skin which is bumpy in places, not smooth but are not spots). All in all my skin is a mess. 

I'm also experiencing the side effects; feeling nauseous every night, and feeling very low, on edge and constantly sad and unhappy about the state of my skin - I think these feelings are exemplified by the pill. My appetite has also increased. 

I know people report that you must wait 3 months before seeing results but I don't think I can continue feeling this low and unhappy about my skin for it to potentially not get better after 3 months (as others report). 

My questions are:
Do you think I had balanced hormones before and have unnecessarily messed them up by taking this pill? (dianette is supposed to be an anti-androgen and thus reduce the hormones that produce acne so I would have thought that, if anything, it would still be beneficial) 

If I stop taking this pill will my hormones return to how they previously were, in turn returning my skin to how it was? 

Any advice about what I should do would be welcomed. 

Edited by Anna101
Link to comment
Share on other sites

Well, if your acne got back after Roacutan, maybe your acne has hormonal causes.
Did you take blood tests to know how is your hormone levels?
Birth control pills usually make acne worse before it gets better. You should see improvements after about 4 months. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×